Journal article icon

Journal article

The Unipotent Albanese Map and Selmer Varieties for Curves

Publication status:
Published

Actions


Access Document


Publisher copy:
10.2977/prims/1234361156

Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Mathematical Inst
Role:
Author
Journal:
PUBLICATIONS OF THE RESEARCH INSTITUTE FOR MATHEMATICAL SCIENCES
Volume:
45
Issue:
1
Pages:
89-133
Publication date:
2009-03-05
DOI:
ISSN:
0034-5318
URN:
uuid:1b2cb3ea-6ff6-4a7f-815d-9527192287b2
Source identifiers:
310454
Local pid:
pubs:310454

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP